Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

What could be the reason for wetting my underwear for the last 3 days ?

i have been wetting my underwear for the past 3 days i want to know why is that?
Asked On : Wed, 22 Feb 2012
Answers:  1 Views:  479
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for your query.

I will try my best to provide you with best possible professional recommendations to your questions.
To answer this i need to know your age, which you have not mentioned.
Infection in urinary tract is the very common cause of bedwetting in adults. Firstly, this infection causes bladder irritation. Inevitably there is a deficiency of control, while urination. If it is the cause for enuresis in adults. Physical worries can also guide to this problem. It also can show the beginning of Type 2 Diabetes. Sleep abnormalities like night attacks and sleep apnea can also activate enuresis.
I advice you to go for few investigations like urine routine, RBS to rule out UTI and Diabetics. It will be good for you to meet the physician for detailed examination.

Yet again, I do hope that you have found something helpful and I will be glad to answer any further query.

Answered: Wed, 22 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor